×

zbMATH — the first resource for mathematics

The Hasse principle for algebraic groups split over a quadratic extension. (English. Russian original) Zbl 0251.20045
Funct. Anal. Appl. 6, 102-104 (1972); translation from Funkts. Anal. Prilozh. 6, No. 2, 21-23 (1972).
MSC:
20G20 Linear algebraic groups over the reals, the complexes, the quaternions
14L35 Classical groups (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Harder, ”Über die Galois-Kohomologie halbeinfacher Matrizengruppen,” Math. Z.,90, 404-428 (1965);92, 396-415 (1965). · Zbl 0152.00903 · doi:10.1007/BF01112362
[2] J. Tits, ”Abstract and algebraic simple groups,” Ann. Math.,80, 313-329 (1964). · Zbl 0131.26501 · doi:10.2307/1970394
[3] B. Yu. Veisfeiler, ”Notes on some algebraic groups,” Funktsional’ Analiz i Ego Prilozhen.,4, No. 1, 91 (1970). · Zbl 0239.14012 · doi:10.1007/BF01094483
[4] B. Yu. Veisfeiler, ”Semisimple algebraic groups which are split over a quadratic extension,” Izv. Akad. Nauk SSSR, Ser. Mat.,35, 56-71 (1971). · Zbl 0237.20038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.